# SDR FDEA201809252694

- Difficulty date: September 25, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502508
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP INBD HINGE (WING SIDE) PIVOT HOLE BORE FOUND CORROSION. HOLE NR 4 CORROSION REWORKED AND FOUND EXCEEDED LIMIT PER CMM57-44-08. NEW REPAIR BUSHING FABRICATED AND INSTALLED PER CMM57-44-08 & EA 1-5750-73333C PT 3 STEP 1. EO 1-5750-7-5002 RT WING OUTBD FLAP OUTBD FWD HINGE (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
